Uniform Statistical Convergence On Time Scales
Yavuz ALTIN, Emrah YILMAZ and Hikmet KOYUNBAKAN
[email protected]
Firat University, Elazığ
In this study, we will introduce the concept of
and
and (
will define
and (
) uniform density of a set
) - uniform statistical convergence on an arbitrary time scale. However, we
uniform Cauchy function on a time scale. Furthermore, some relations about
these new notions are also obtained.
Keywords: Uniform Statistical Convergence, Sequence Spaces, Time Scales.
AMS Subject Classification: 40A35; 46A45; 47B39; 34N05.
References
1. V. Baláž, and T. Šalát, Uniform density u and corresponding {u}-convergence,
Mathematical Communications, 11(2006), no.1, 1-7.
2. R. C. Buck, Generalized asymptotic density, American Journal of Mathematics, 75,
(1953), 335—346.
3. D. Borwein, Linear functionals connected with strong Cesàro summability, Journal of
the London Mathematical Society, 40 (1965), 628--634.
4. S. Hilger, Analysis on measure chains-A unified approach to continuous and discrete
calculus, Results in Mathematics, 18 (1990), 19-56.
Download

Uniform Statistical Convergence On Time Scales Yavuz ALTIN